A safe place to talk candidly about how your romantic relationships and/or your sex life has changed following your diagnosis and treatment.
Posted on: Feb 10, 2016 02:08PM - edited Feb 10, 2016 02:10PM by Moderators
Check out our blog on tips for improving sexuality, using all of YOUR tips and advice !
Let us know what you think, and if we are missing things!
By Melissa Jenkins on February 10th, 2016
When Valentine's Day approaches with ads featuring romance, flowers, and lingerie, it can be a difficult reminder for some women who've been treated for breast cancer. Treatments can sometimes have a big impact on libido and your ability to enjoy sex.
We're bringing you their top suggestions here. Enjoy! (And we really mean it.)
Help for improving libido
Vaginal moisturizers and lubricants: Vaginal dryness is one of the most frustrating issues many women experience during and after breast cancer treatment or due to natural menopause. Our members share information on products that have helped them with vaginal dryness, including everyday vaginal moisturizers and lubricants for sexual activity. You can read about their suggested products in the I Want My Mojo Back! thread, although we do emphasize having a conversation with your oncologist about any product you put in or on your body. You can also read the Sex Matters: Vaginal Moisturizers and Lubricants column by Michael Krychman, M.D.
If you're considering topical estrogen or any hormone-based treatments, always talk with your oncologist and gynecologist about whether these products are safe for your unique situation and your risk of breast cancer recurrence.
Here are more strategies for a better sex life from our members:
Our members share suggestions about products and other ways to reduce pain during sex. We invite you to read what they have to say in the I Want My Mojo Back! thread and to discuss them with your doctor to learn more about what might be right for you.
Observe which antidepressant you take and make necessary changes. [Editor's Note: Some antidepressants interfere with libido. If you're taking an antidepressant and having difficulty with libido, talk to your doctor about whether switching to a different one might be helpful.]
If you'd like to share a strategy that helped you or if you want to see more of our member suggestions, visit I Want My Mojo Back!